Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 269, NWS Tulsa, OK

August 22, 20155 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 22, 2015, 10:19 AM CDT for 5 counties in Oklahoma. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2015, 10:19 AM CDT (15:19 UTC)
Expired
Aug 22, 2015, 11:15 AM CDT
In force
56 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pittsburg County, OK

The radar

The Tulsa radar (KINX), 116 km from the middle of the area, began a volume at 15:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 3.3 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1188 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1188 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
840 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

368 
WUUS54 KTSA 221519
SVRTSA
OKC091-101-107-111-121-221615-
/O.NEW.KTSA.SV.W.0269.150822T1519Z-150822T1615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1019 AM CDT SAT AUG 22 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  NORTHWESTERN PITTSBURG COUNTY IN SOUTHEASTERN OKLAHOMA...
  WEST CENTRAL MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHEASTERN OKMULGEE COUNTY IN NORTHEASTERN OKLAHOMA...
  MCINTOSH COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 1115 AM CDT

* AT 1019 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR DEWAR TO 6 MILES SOUTH OF DUSTIN...MOVING
  SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MCALESTER...HENRYETTA...CHECOTAH...DEWAR...SCHULTER...OKTAHA...
  INDIANOLA...GRAYSON...COUNCIL HILL...HANNA...RENTIESVILLE...
  HOFFMAN...STIDHAM...LAKE EUFAULA STATE PARK...HAYWOOD...VIVIAN...
  RAIFORD...SCIPIO...HITCHITA AND ARPELAR.

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 237 AND
263.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3512 9603 3512 9601 3515 9601 3515 9598
      3529 9598 3529 9607 3558 9593 3558 9546
      3479 9591 3494 9609 3505 9609
TIME...MOT...LOC 1519Z 326DEG 22KT 3545 9591 3518 9605 

HAIL...0.75IN
WIND...60MPH
 
$$
2 follow-up statements
232 
WWUS54 KTSA 221554
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1054 AM CDT SAT AUG 22 2015

OKC107-111-221603-
/O.CAN.KTSA.SV.W.0269.000000T0000Z-150822T1615Z/
OKFUSKEE OK-OKMULGEE OK-
1054 AM CDT SAT AUG 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKFUSKEE AND
SOUTHEASTERN OKMULGEE COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3512 9603 3512 9601 3515 9601 3515 9598
      3531 9589 3558 9566 3558 9546 3479 9591
      3494 9609 3505 9609
TIME...MOT...LOC 1553Z 351DEG 28KT 3527 9578 3489 9603 

$$

OKC091-101-121-221615-
/O.CON.KTSA.SV.W.0269.000000T0000Z-150822T1615Z/
PITTSBURG OK-MUSKOGEE OK-MCINTOSH OK-
1054 AM CDT SAT AUG 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT
FOR NORTHWESTERN PITTSBURG...WEST CENTRAL MUSKOGEE AND CENTRAL
MCINTOSH COUNTIES...

AT 1053 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RAIFORD TO 3 MILES EAST OF STUART...MOVING SOUTH AT 30
MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MCALESTER...CHECOTAH...OKTAHA...INDIANOLA...COUNCIL HILL...HANNA...
RENTIESVILLE...STIDHAM...LAKE EUFAULA STATE PARK...HAYWOOD...
VIVIAN...RAIFORD...SCIPIO...ARPELAR...PIERCE AND VERNON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3512 9603 3512 9601 3515 9601 3515 9598
      3531 9589 3558 9566 3558 9546 3479 9591
      3494 9609 3505 9609
TIME...MOT...LOC 1553Z 351DEG 28KT 3527 9578 3489 9603 

HAIL...0.75IN
WIND...60MPH
 
$$
131 
WWUS54 KTSA 221609
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1109 AM CDT SAT AUG 22 2015

OKC091-101-121-221619-
/O.EXP.KTSA.SV.W.0269.000000T0000Z-150822T1615Z/
PITTSBURG OK-MUSKOGEE OK-MCINTOSH OK-
1109 AM CDT SAT AUG 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PITTSBURG...WEST
CENTRAL MUSKOGEE AND CENTRAL MCINTOSH COUNTIES WILL EXPIRE AT 1115 AM
CDT...
    
THE STORMS...WHICH PROMPTED THE WARNING...ARE MOVING OUT OF THE 
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER 
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE 
THUNDERSTORMS.

LAT...LON 3512 9603 3512 9601 3515 9601 3515 9598
      3531 9589 3558 9566 3558 9546 3479 9591
      3494 9609 3505 9609
TIME...MOT...LOC 1608Z 326DEG 22KT 3527 9578 3489 9603 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 6:37 AM CDT, 3 hours 42 minutes earlier.

Area forecast discussion, Aug 22, 6:37 AM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
637 AM CDT SAT AUG 22 2015

.DISCUSSION...
WHOLESALE CHANGES TO FIRST PERIOD  OF FORECAST
WITH ACTIVE MCS SPINNING THROUGH FORECAST AREA.
RAISED POPS...ESPECIALLY NORTH AND LOWERED MAX
TEMP. MORE REFINEMENT LIKELY LATER THIS MORNING.
GW

&&

.PREV DISCUSSION... /ISSUED 628 AM CDT SAT AUG 22 2015/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
ONGOING SHOWERS/THUNDERSTORMS ACROSS NORTHEAST OK AND
NORTHWEST AR SHOULD EVENTUALLY WEAKEN AFTER 16-18Z. ADDITIONAL
STORMS POSSIBLE LATE TONIGHT (AFTER 09Z) FOR KBVO/KTUL/KRVS
AND POSSIBLY INTO THE NORTHWEST AR TAF SITES. A FEW AREAS
OF MVFR CIGS/VSBYS POSSIBLE THIS MORNING WITH IMPROVING
CONDITIONS THIS AFTERNOON.

PREV DISCUSSION... /ISSUED 258 AM CDT SAT AUG 22 2015/

DISCUSSION...

ONGOING THUNDERSTORM COMPLEX ACROSS NORTHEAST OKLAHOMA THIS
MORNING SHOWING MODEST SIGNS OF WEAKENING...WITH RADAR
REFLECTIVITY INDICATING OUTFLOW BOUNDARY BEGINNING TO PUSH
SLIGHTLY FARTHER AHEAD OF THE MAIN CONVECTIVE UPDRAFTS AND A
GENERAL WARMING TREND IN SATELLITE CLOUD TOPS. THIS WEAKENING IS
COINCIDENT WITH A RELATIVE MINIMUM IN THE INSTABILITY.
HOWEVER...SLIGHTLY HIGHER INSTABILITY REMAINS ACROSS FAR EASTERN
OKLAHOMA AND INTO NORTHWEST ARKANSAS...SO WOULD EXPECT THAT THE
COMPLEX /ESPECIALLY THE PORTION NORTH OF THE APEX NEAR THE HIGHWAY
412 CORRIDOR/ WOULD EITHER MAINTAIN ITS CURRENT INTENSITY OR EVEN
STRENGTHEN A BIT PRIOR TO SUNRISE. AT THE VERY LEAST...THE
WEAKENING WILL BE A SLOW PROCESS.

WITH THUNDERSTORMS LIKELY TO PASS THROUGH THE AREA PRIOR TO THE
AFTERNOON HOURS TODAY...HIGH TEMPERATURES WILL WARM CLOSER TO
SEASONAL AVERAGES FOR MUCH OF EASTERN OKLAHOMA AND WEST CENTRAL
ARKANSAS.

ANOTHER COLD FRONT IS SET TO MOVE THROUGH THE REGION LATE TONIGHT
AND INTO TOMORROW...WITH ADDITIONAL THUNDERSTORMS ALONG THE FRONT
LIKELY TO ARRIVE IN PARTS OF NORTHEAST OKLAHOMA AROUND
MIDNIGHT...SPREADING SOUTHWARD THROUGH THE EARLY MORNING AND INTO
THE DAYTIME HOURS SUNDAY. SEVERE WEATHER DOES NOT LOOK
LIKELY...BUT A SMALL CHANCE WOULD EXIST SUNDAY AFTERNOON ACROSS
PARTS OF SOUTHEAST OKLAHOMA AND PERHAPS WEST CENTRAL ARKANSAS WITH
ANY DEVELOPMENT NEAR AND SOUTH OF THE FRONT. THUNDERSTORM CHANCES
WILL LINGER INTO EARLY NEXT WEEK...ESPECIALLY SOUTH OF INTERSTATE
40...BEFORE THE FRONT FINALLY CLEARS THE AREA AROUND TUESDAY.

COOLER TEMPERATURES...ESPECIALLY DURING THE OVERNIGHT...WILL
PREVAIL FOR A FEW DAYS BEHIND THE FRONT. TEMPERATURES WILL
MODERATE SOME...BUT LIKELY REMAIN BELOW NORMAL...TOWARD THE MIDDLE
OF THE UPCOMING WEEK...WITH THE UPPER LEVEL RIDGE REMAINING JUST
WEST OF THE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   89  71  82  63 /  80  60  30  20
FSM   87  74  88  69 /  80  10  40  30
MLC   91  75  89  68 /  80  20  40  30
BVO   88  69  81  59 /  80  70  20  10
FYV   82  71  82  61 /  80  20  50  20
BYV   82  70  81  60 /  70  30  50  10
MKO   88  73  84  65 /  80  30  40  30
MIO   85  70  80  58 /  80  70  40  10
F10   90  73  84  65 /  80  40  40  30
HHW   92  74  92  72 /  20  10  40  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....21
Hazardous weather outlook, Aug 22, 4:53 AM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
453 AM CDT SAT AUG 22 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
453 AM CDT SAT AUG 22 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING THIS MORNING...AND ADDITIONAL RISK LATE TONIGHT.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
ONGOING THUNDERSTORMS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WILL
POSE A LIMITED SEVERE WEATHER RISK THROUGH MID-MORNING BEFORE WEAKENING.
THE STRONGER STORMS COULD PRODUCE SOME HAIL AND GUSTY WINDS...ESPECIALLY
ACROSS PARTS OF NORTHEAST OKLAHOMA. LOCALLY HEAVY RAINFALL WILL OCCUR AS WELL.

A STRONG COLD FRONT WILL MOVE INTO THE AREA LATE TONIGHT...ALONG WITH
ADDITIONAL SHOWERS AND THUNDERSTORMS. A FEW OF THESE STORMS COULD BE
SEVERE ACROSS PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY THROUGH FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE FOR SUNDAY INTO EARLY MONDAY AS THE
COLD FRONT PUSHES THROUGH THE AREA. THE REMAINDER OF THE WEEK LOOKS
DRY...WITH COOL MORNINGS AND MILD AFTERNOON TEMPERATURES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 22, 8:09 AM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
809 AM CDT SAT AUG 22 2015

OKZ060-064>066-221400-
OKFUSKEE OK-CREEK OK-TULSA OK-OKMULGEE OK-
809 AM CDT SAT AUG 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OKFUSKEE...
SOUTHEASTERN TULSA...CENTRAL CREEK AND NORTHWESTERN OKMULGEE COUNTIES
UNTIL 900 AM CDT...

AT 808 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF STROUD
TO TULSA...AND MOVING SOUTHEAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN TULSA...BROKEN ARROW...SAND SPRINGS...BRISTOW...BIXBY...
SAPULPA...JENKS...GLENPOOL...KIEFER...MOUNDS...KELLYVILLE...DEPEW...
SLICK AND MILFAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS. DO NOT
DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3578 9662 3612 9606 3598 9583 3552 9662
TIME...MOT...LOC 1308Z 309DEG 12KT 3570 9662 3604 9601
Special weather statement, Aug 22, 8:27 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
827 AM CDT SAT AUG 22 2015

OKZ058-221415-
OTTAWA OK-
827 AM CDT SAT AUG 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OTTAWA COUNTY UNTIL 915
AM CDT...

AT 827 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES WEST OF MIAMI...MOVING EAST AT 15 MPH.

WINDS TO 45 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MIAMI...COMMERCE...QUAPAW...TREECE...PICHER...OTTAWA...PEORIA AND
CARDIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3680 9462 3684 9497 3693 9500 3695 9499
      3695 9501 3697 9501 3700 9487 3700 9462
TIME...MOT...LOC 1327Z 264DEG 15KT 3690 9495
Special weather statement, Aug 22, 8:46 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
846 AM CDT SAT AUG 22 2015

OKZ060-064>067-070-221430-
OKFUSKEE OK-MUSKOGEE OK-CREEK OK-TULSA OK-OKMULGEE OK-WAGONER OK-
846 AM CDT SAT AUG 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR OKFUSKEE...SOUTHEASTERN TULSA...
SOUTHWESTERN WAGONER...NORTHWESTERN MUSKOGEE...SOUTHEASTERN CREEK AND
NORTHERN OKMULGEE COUNTIES UNTIL 930 AM CDT...

AT 845 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BIXBY TO 3 MILES SOUTHWEST
OF PADEN...AND MOVING SOUTHEAST AT 25 MPH.

WINDS TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SOUTHERN TULSA...BROKEN ARROW...OKMULGEE...OKEMAH...BIXBY...JENKS...
OKFUSKEE...GLENPOOL...HASKELL...BEGGS...BOLEY...MOUNDS...PADEN...
BEARDEN...SLICK...CASTLE...STONEBLUFF...WELTY...PRESTON AND BALD
HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS. DO NOT
DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3556 9662 3604 9585 3583 9560 3530 9644
      3546 9644 3546 9647 3543 9650 3543 9652
      3546 9654 3544 9657 3543 9656 3542 9656
      3541 9654 3539 9654 3540 9660 3540 9662
TIME...MOT...LOC 1345Z 334DEG 20KT 3594 9588 3549 9662
Special weather statement, Aug 22, 9:12 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
912 AM CDT SAT AUG 22 2015

OKZ058-221500-
OTTAWA OK-
912 AM CDT SAT AUG 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OTTAWA COUNTY UNTIL
1000 AM CDT...

AT 911 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
QUAPAW...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS TO 45 MPH WILL BE POSSIBLE WITH THIS
STORM...INCLUDING TORRENTIAL RAINFALL.

LOCATIONS IMPACTED INCLUDE...
QUAPAW...PICHER...PEORIA AND CARDIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3683 9462 3687 9480 3699 9486 3700 9481
      3700 9462
TIME...MOT...LOC 1411Z 266DEG 13KT 3691 9479
Special weather statement, Aug 22, 9:31 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
931 AM CDT SAT AUG 22 2015

OKZ064>066-070-221530-
OKFUSKEE OK-MUSKOGEE OK-CREEK OK-OKMULGEE OK-
931 AM CDT SAT AUG 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR OKFUSKEE...NORTHWESTERN
MUSKOGEE...SOUTHEASTERN CREEK AND OKMULGEE COUNTIES UNTIL 1030 AM
CDT...

AT 929 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
PRESTON TO 2 MILES EAST OF OKFUSKEE TO BEARDEN...AND MOVING SOUTHEAST
AT 20 MPH.

WINDS TO 50 MPH AND TORRENTIAL RAINFALL WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
OKMULGEE...OKEMAH...OKFUSKEE...HENRYETTA...MORRIS...BEGGS...BOLEY...
MOUNDS...WELEETKA...DEWAR...SCHULTER...PADEN...BOYNTON...GRAYSON...
BEARDEN...HOFFMAN...CASTLE...CLEARVIEW...WELTY AND PRESTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH
COULD LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3555 9662 3569 9636 3590 9606 3589 9603
      3586 9603 3586 9594 3571 9553 3555 9574
      3555 9582 3549 9582 3529 9609 3529 9644
      3546 9644 3546 9647 3543 9650 3545 9655
      3544 9657 3541 9654 3539 9654 3543 9663
TIME...MOT...LOC 1429Z 301DEG 19KT 3579 9593 3559 9618 3535 9639
Local storm report, Aug 22, 9:34 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
934 AM CDT SAT AUG 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      COMMERCE                36.93N 94.87W
08/22/2015                   OTTAWA             OK   EMERGENCY MNGR

            STREETS CLOSED AND HIGH WATER IN SEVERAL HOUSES.

&&

MAT

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 11:44 PM CDTSpecial Weather StatementTSAPawnee46 min
Aug 22, 12:18 AM CDTSpecial Weather StatementTSAOsage, Pawnee42 min
Aug 22, 12:54 AM CDTSpecial Weather StatementTSAWashington51 min
Aug 22, 2:03 AM CDTSpecial Weather StatementTSAMayes42 min
Aug 22, 3:29 AM CDTSpecial Weather StatementTSAPawnee46 min
Aug 22, 5:10 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee4 hr
Aug 22, 6:39 AM CDTAreal Flood AdvisoryTSACreek, Pawnee3 hr
Aug 22, 6:54 AM CDTFlash Flood WarningTSACreek, Pawnee5 hr
Aug 22, 8:09 AM CDTSpecial Weather StatementTSACreek51 min
Aug 22, 8:27 AM CDTSpecial Weather StatementTSAOttawa48 min
Aug 22, 8:43 AM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee, Tulsa3 hr
Aug 22, 8:46 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee44 min
Aug 22, 9:12 AM CDTSpecial Weather StatementTSAOttawa48 min
Aug 22, 9:31 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee59 min
Aug 22, 9:56 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee64 min
Aug 22, 10:35 AM CDTSpecial Weather StatementTSAMuskogee40 min
Aug 22, 10:49 AM CDTSpecial Weather StatementTSAMuskogee41 min
Aug 22, 10:59 AM CDTSpecial Weather StatementTSAPittsburg46 min
Aug 22, 11:25 AM CDTSevere Thunderstorm WarningTSAPittsburg37 min
Aug 22, 11:31 AM CDTSpecial Weather StatementTSAHaskell, Latimer44 min
Aug 22, 11:49 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, Pittsburg, Pushmataha3 hr
Aug 22, 12:11 PM CDTSpecial Weather StatementTSALeFlore, Sequoyah49 min
Aug 22, 12:21 PM CDTSpecial Weather StatementTSAPushmataha39 min
Aug 22, 12:27 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee3 hr
Aug 22, 1:03 PM CDTSpecial Weather StatementTSAPushmataha42 min
Aug 22, 1:36 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha39 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.